# SDR X5C2002F00000

- Difficulty date: October 17, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N995TD
- Make and model: Lear 24
- Aircraft serial: 149
- Engine: Ge CJ6101
- System (JASC): 3233 · Landing Gear Actuator
- Part: O-Ring
- Condition: Nicked
- Location: Lt Mlg Actuator
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOW HYDRAULIC PRESSURE ON APPROACH, AIRCRAFT RETURNED, MAINTENANCE BASE.  FOUND HYDRAULIC LEAK AT LT MAIN GEAR ACTUATOR FITTING, HYDRAULIC FLUID LEVEL LOW.  LEAK CAUSED BY NICKED O-RING.  REPLACED O-RING, SERVICED HYDRAULIC SYSTEM, OPERATIONAL CHECKED SPOILER, FLAP, AND LANDING GEAR SYSTEMS, ALL NORMAL.  OPERATIONAL CHECKED BOTH ENGINE DRIVEN HYDRAULIC PUMPS, BOTH NORMAL.  AIRCRAFT RETURNED TO SERVICE.
